# SDR 96ZZZM243

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64320
- Make and model: Boeing 727231
- Aircraft serial: 20053
- System (JASC): 5270 · Door Warning System
- Part: Airstair Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAT - FLT 199 - DURING CRUISE, AFT AIRSTAIR LIGHT ILLUMINATED IN COCKPIT.  REMOVED UPLOCK OVERCENTER BUNGEE, CLEANED AND LUBRICATED AND REINSTALLED, CHECKED CABLE RIG, ADJUSTED SWITCH STRIKERS AND PERFORMED UPLATCH MECHANISM CHECK.  OPERATION NORMAL.  CHECK C-4 - 10-25-95 - MCI.
